# SDR AGQA065672

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 369A45167
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER  IS STICKING.
